# SDR ASAA0510110

- Difficulty date: May 30, 2005
- Submitted: July 11, 2005
- Operation: Air carrier
- Aircraft: N742AS
- Make and model: Boeing 737290C
- Aircraft serial: 23136
- Engine: Pwa JT8D17
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Support Angle
- Part number: 6937460502
- Condition: Corroded
- Location: Bsta630
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT ANGLE CORRODED AT BSTA 630 BETWEEN LT AND RT KEELBEAMS.  REPLACED SUPPORT ANGLE.  (K)
